Hi, I am not sure of what type of antibiotic might affect other contraceptives like the pill, but I am pretty sure that she will be fine on the shot. I myself had the depo-provera shot about 10 years ago. I only had one shot and I didn't have a period until a whole year later. It actually took me over another year after my period returned before, I finally became pregnant. The depo-provera shot is extremely effective. So much so, that it actually is a bad choice of contraceptive if you actually want to get pregnant within 2 years of the shot, because it takes that long for your body to return to normal. If you are still unsure, ask her doctor. She should have been made fully aware of the side effects, chances of conception and complications before she was given the shot. Especially since she is young and most likely is very unaware of the negative side effects of the shot, and may not have fully researched it first. The shot is the most easy and effective way to prevent pregnancy but can also take precious years way when you are ready to have a child. Just something to think about.
I used the depo shot for 10 years before I had my children and never had problems when I took any antibiotics affecting its potency. And as for trouble getting pregnant afterward different types of birth control work differently for different people I was pregnant within 2 months of stopping my shots and easily got pregnant with my second son also after resuming and stopping my depo shots again. I feel that it is a great birth control and have recommended it to people its very effective and most people I know have only had minor side affects such as spotting for a little while.